# SDR SWAA2022010457003

- Difficulty date: December 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 19023
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY EMERGENCY LIGHT AFT GALLEY AREA RH ; 2021-549938 / [01] REPLACED BATTERY PACK ON AFT GALLEY AREA ON RH SIDE P/N OFF: D717-01-100SWA S/N OFF: 19023 P/N ON: D717-01-100SWA S/N ON: 310687 AND PERFORMED OPERATIONAL TEST OF THE NEW BATTERY PACK IAW B737-700 AMM 33-51-06-960-805 TEST IS OK; [02] COMPLETE TASK CERTIFIED
